# SDR GLBA2002206

- Difficulty date: December 18, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 14,830 hours, 18,599 cycles
- System (JASC): 3150 · Central Warning
- Part: Pin
- Condition: Defective
- Location: Warning System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RT COLLECTOR TANK LOW ANNUN ILLUM ON TAKEOFF ROLL.  REMOVED AND REPLACED SOCKET CONTACTS ON PINS 1, 2 & 3 ON ANNUN POWER SOURCE PCB CONNECTOR, OPS CHECK GOOD.
